# SDR DALA2023041302906

- Difficulty date: April 12, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 45,007 hours, 31,266 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REF 429: CORROSION OUT LIMITS ON RH CENTER SEAT TRACK BTW STA 899-970 AT PAX COMPARTMENT. SUMMARY OF NRC 00516: SEAT TRACK BTW STA 899-970 AT PAX COMPARTMENT WAS REPLACED PER B717-200 SRM 51-41-02-0G AND SRM 51-41-01-0G. (LP #2716662)
